Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: Acta Math SinEnglish Ser

Search In Journal Title:

Abbravation: Acta Mathematica Sinica, English Series

Search In Journal Abbravation:

Publisher

Springer Berlin Heidelberg

Search In Publisher:

DOI

10.1002/ardp.18280260224

Search In DOI:

ISSN

1439-7617

Search In ISSN:
Search In Title Of Papers:

Liouville type theorems for a system of integral e

Authors: Su Fang Tang Jing Bo Dou
Publish Date: 2014/01/15
Volume: 30, Issue: 2, Pages: 261-276
PDF Link

Abstract

Supported by National Natural Science Foundation of China Grant Nos 11101319 11201081 11202035 the Foundation of Shaanxi Statistical Research Center Grant No 13JD04 and the Foundation of Xi’an University of Finance and Economics Grant No 12XCK07


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Exponential polynomials as solutions of certain nonlinear difference equations
  2. The bipolar quantum drift-diffusion model
  3. Free completely J ( ℓ ) -simple Semigroups
  4. An implicit degree ore-condition for pancyclicity of graphs
  5. A variation of a conjecture due to Erdös and Sós
  6. P-distances, q-distances and a generalized Ekeland’s variational principle in uniform spaces
  7. An oscillating operator related to wave equations in the block spaces
  8. Existence results for impulsive neutral stochastic evolution inclusions in Hilbert space
  9. f -Colorings of some graphs of f -class 1
  10. On the Finite Convergence of Newton-type Methods for P 0 Affine Variational Inequalities
  11. Maximal integral over observable measures
  12. The semiclassical limit in the quantum drift-diffusion model
  13. Sharp estimates of p -adic hardy and Hardy-Littlewood-Pólya operators
  14. A class of normal weighted composition operators on the Fock space of ℂ n
  15. Lipschitz algebras and peripherally-multiplicative maps
  16. Isometric immersions into warped product spaces
  17. Orthogonality and quintic functional equations
  18. Global well-posedness for gKdV-3 in Sobolev spaces of negative index
  19. Self-dual weak Hopf algebras
  20. Spacelike hypersurfaces of prescribed Gauss-Kronecker curvature in exterior domains
  21. Behavioral portfolio selection with loss control
  22. Ergodicity of Quasi-birth and Death Processes (I)
  23. The global attractor of a non-local PDE model with delay for population dynamics in ℝ n
  24. Immersed Hypersurfaces in the Unit Sphere S m +1 with Constant Blaschke Eigenvalues
  25. Resolvability in circulant graphs
  26. Integrated Groups and Smooth Distribution Groups
  27. A note on lower bound of centered L 2 -discrepancy on combined designs
  28. Essential norms of weighted composition operators from weighted Bergman space to mixed-norm space on the unit ball
  29. Strong labelings of linear forests
  30. On an entropy of ℤ + k -actions
  31. On universally left-stability of ɛ -isometry

Search Result: